# SDR IPXA2014091284262

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP HAS DAMAGE ON OTBD T/E OF MAIN FLAP. REPAIRED IAW IAW EO 5750-55480-A.
